# SDR 05FDEA03477

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N445FE
- Make and model: Airbus A310-203
- Aircraft serial: 297
- Aircraft time: 40,661 hours, 18,390 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vertical Beam
- Condition: Damaged
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 6-5310-92347 FUSELAGE - FR 54 BULKHEAD VERTICAL STIFFENER REPAIR.  COMPLIED WITH EA 6-5310-92347 FUSELAGE FR 54 BULKHEAD  VERTICAL STIFFENER REPAIR.
